# SDR QXEA2024040800093

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 17,793 hours, 11,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP AT SEAT 1A DISPLACED. REMOVED FROM SERVICE. RE-SECURED PHOTLUMINESCENT STRIP AT SEAT 1A. RETURNED TO SERVICE.
